# SDR 97ZZZX762

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N914PG
- Make and model: Boeing 727287
- Aircraft serial: 22603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 355 S21r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A DEEP GOUGE AND CRACK IN THE AIRCRAFT SKIN AT STA 355 JUST BELOW S21R.
